# SDR 2023F00148

- Difficulty date: February 23, 2023
- Submitted: May 19, 2023
- Operation: General aviation
- Aircraft: XAAMC
- Make and model: Boeing 737-8
- Aircraft serial: 36704
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Probe
- Part number: TC29603
- Part serial: YC498487
- Condition: Defective
- Location: Zone 600
- Stage of operation: UK
- How discovered: 9
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

DURANTE CARRETERO NO ARRANCO MOTOR 2,  SE REEMPLAZA PROBETA T49-5, DE ACUERDO A EL AMM 77-21-01
